Impact Factor

Marcello Seri

Whiteknights, PO Box 220, Reading RG6 6AX, United Kingdom
Department of Mathematics and Statistics, University of Reading


Knauf A., Seri M.
Symbolic Dynamics of Magnetic Bumps
2017, vol. 22, no. 4, pp.  448-454
For $n$ convex magnetic bumps in the plane, whose boundary has a curvature somewhat smaller than the absolute value of the constant magnetic field inside the bump, we construct a complete symbolic dynamics of a classical particle moving with speed one.
Keywords: magnetic billiards, symbolic dynamics, classical mechanics
Citation: Knauf A., Seri M.,  Symbolic Dynamics of Magnetic Bumps, Regular and Chaotic Dynamics, 2017, vol. 22, no. 4, pp. 448-454

Back to the list